Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

New results on some classical parabolic free-boundary problems


Authors: A. Fasano and M. Primicerio
Journal: Quart. Appl. Math. 38 (1981), 439-460
MSC: Primary 35K85; Secondary 80A20
DOI: https://doi.org/10.1090/qam/614552
MathSciNet review: 614552
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K85, 80A20

Retrieve articles in all journals with MSC: 35K85, 80A20


Additional Information

DOI: https://doi.org/10.1090/qam/614552
Article copyright: © Copyright 1981 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website